eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Norvasc cause Fatigue?

Summary: Fatigue is found among people who take Norvasc, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood pressure.

We study 79,020 people who have side effects while taking Norvasc from FDA and social media. Among them, 3,564 have Fatigue. Find out below who they are, when they have Fatigue and more.

You are not alone: join a mobile support group for people who take Norvasc and have Fatigue >>>

 

 

 

 

Norvasc

Norvasc has active ingredients of amlodipine besylate. It is often used in high blood pressure. (latest outcomes from 80,498 Norvasc users)

Fatigue

Fatigue (feeling of tiredness) has been reported by people with multiple sclerosis, high blood pressure, depression, rheumatoid arthritis, osteoporosis. (latest reports from 200,846 Fatigue patients)

On Feb, 25, 2015: 79,020 people reported to have side effects when taking Norvasc. Among them, 3,564 people (4.51%) have Fatigue.

Trend of Fatigue in Norvasc reports

Time on Norvasc when people have Fatigue * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Fatigue19.51%24.39%4.88%14.15%17.07%12.20%7.80%

Gender of people who have Fatigue when taking Norvasc * :

FemaleMale
Fatigue60.39%39.61%

Age of people who have Fatigue when taking Norvasc * :

0-12-910-1920-2930-3940-4950-5960+
Fatigue0.22%0.28%0.12%0.88%2.12%7.81%19.19%69.38%

Severity of Fatigue when taking Norvasc ** :

leastmoderateseveremost severe
Fatigue2.44%58.54%34.15%4.88%

How people recovered from Fatigue ** :

while on the drugafter off the drugnot yet
Fatigue25.00%0.00%75.00%

Top conditions involved for these people * :

  1. Hypertension (625 people, 17.54%)
  2. Pain (208 people, 5.84%)
  3. Osteoporosis (191 people, 5.36%)
  4. Depression (170 people, 4.77%)
  5. Blood cholesterol increased (139 people, 3.90%)

Top co-used drugs for these people * :

  1. Aspirin (941 people, 26.40%)
  2. Lasix (617 people, 17.31%)
  3. Lipitor (602 people, 16.89%)
  4. Toprol-xl (391 people, 10.97%)
  5. Hydrochlorothiazide (376 people, 10.55%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of norvasc and fatigue on

Do you have Fatigue while taking Norvasc?

You are not alone! Join a mobile support group:
- support group for people who take Norvasc and have Fatigue
- support group for people who take Norvasc
- support group for people who have Fatigue

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Norvasc, Fatigue

You may be interested at these reviews (Write a review):

  • Bloody semen after taking amlodipine besylate
    Was started on Amlodipine Besylate 11-13-14. Now -not quite three weeks later- I have bloody semen (Hematospermia)ranging from light pink to dark red. It was fine, and normal before. I feel it is the medication causing this.
  • Amlo dipine and terazosin
    I have taken combination since 04/13 I have experienced ED lower testosterone and elevated PSA. Prior to that I was taking terazosin and hydrochorizide without any side effects. I stop taking the amlodipine during a juice fast and my PSA levels decreased when I stopped fasting and returned to taking the amlodipine my PSA levels rose.
  • Had nms in 2005, will trileptal increase chance of recurrence?
    In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
  • Diagnosed with postural orthostatic tachycardia syndrome after mirena
    After getting the Mirena put in, I got really sick. I went home and got super dizzy, nauseous, and tired. I felt so sick and could barely function. I called the doctors office and they said it couldn't be from the Mirena. She said that I must have the flu. Well, I kept it in for a little while longer. I then started losing my hair. I went back into my doctors office because they thought I was experiencing the symptoms for the Mirena going through my uterine wall. The ultra sound was fine. She reassured me that the Mirena could not be the cause of my complications. So, a week a later I went to another doctor to have the Mirena taken out.
    Never quite felt like myself and a year later I got diagnosedI with Postural Orthostatic Tachycardia Syndrome, after a tilt table test was performed. It's weird to me that my symptoms started almost immediately after the Mirena was put in.
  • Mucinex dm and advil congetstion
    I noticed another female with simlar age and side effects; and a third female who in addition was under active thyroid. I have taken both drugs independently and had no problem with them. I am prone to low blood pressure & dizziness due to the thyroid problem

More reviews for: Norvasc, Fatigue

Comments from related studies:

  • From this study (2 months ago):

  • The predisone seems to be the only drug that relieves the symptoms.

    Reply

  • From this study (3 months ago):

  • Only one week into taking the losartan and amlodipine, blurred vision and fatique are quite noticeable.

    Reply

    Lonnie on Nov, 23, 2014:

    I am a 62 year old female and taking Losartan (100 mg) and Amlodipine Besylate (10 Mg) and have noticed blurred vision especially in the morning when first awaking. I am also experiencing much urgent urination at night disturbing my sleep. Just curious if anyone is experiencing this. The doctor can't even figure out the urination problem can we tried some medication that hasn't worked.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.